Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 1, Issue 4, Part G (2015)

Estimation of error for beta operators

Author(s)
Manoj Kumar
Abstract
Gupta studied error estimation formula for summation integral type operators in 2006. In the recent years, several researchers proposed and studied beta operators in approximation theory. In the present paper, we establish an error estimation formula for modified beta operators in linear simultaneous approximation. To prove our result, we have used the technique of linear approximating method, namely, Steklov mean.
Pages: 371-378  |  592 Views  8 Downloads
How to cite this article:
Manoj Kumar. Estimation of error for beta operators. Int J Appl Res 2015;1(4):371-378.
Call for book chapter
International Journal of Applied Research